RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1969 Volume 6, Issue 3, Pages 289–294 (Mi mzm6934)

This article is cited in 1 paper

Linear degenerate parabolic equations of arbitrary order with a finite region of dependence

A. S. Kalashnikov

M. V. Lomonosov Moscow State University

Abstract: The Cauchy problem is considered for equations of the form $u_l-Lu=0$, where $Lu=L(i,x_1,\dots,x_n,\partial/\partial x_1,\dots,\partial x_n)u$ is an elliptic differential expression of arbitrary order which is degenerate for certain values of the arguments in the first order differential expression. Conditions are stated on the nature of the degeneracy which are sufficient for a solution of this problem to have a finite region of dependence.

UDC: 517

Received: 28.02.1969


 English version:
Mathematical Notes, 1969, 6:3, 630–633

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025